# SDR QXEA2019090900343

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 42,599 hours, 45,128 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF CLIMB, THE GEAR FAILED TO RETRACT. WE RAN THE "LANDING GEAR FAILS TO RETRACT" CHECKLIST. IN THE CHECKLIST WE OBSERVED THAT 'LANDING GEAR ALTERNATE RELEASE" DOOR (OVERHEAD) WAS NOT FULLY CLOSED (MISCONFIGURED). WE COMPLETED THE CHECKLIST AND GEAR OPERATED NORMALLY THEREAFTER. RETURNED TO FIELD. LANDING UNEVENTFUL. PERFORMED GVI OF ALTERNATE RELEASE DOOR AND ASSOCIATED MECHANISM. NO DEFECTS NOTED. AIRCRAFT OK FOR CONTINUED SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
